"Parametric Iteration Method for Solving Linear Optimal Control Problems"
written by Abdolsaeed Alavi, Aghileh Heidari,
published by Applied Mathematics, Vol.3 No.9, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Parametric Iteration Method and Weakly Singular Volterra Integral Equations of Abel Type
Journal of Computational and Theoretical Nanoscience, 2016
[2] On convergence and error analysis of the parametric iteration method
International Journal of Applied Mathematical Research, 2015